# SDR NSVA2010208

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 39,353 hours, 45,657 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO DEICE TIMER LIGHT ON DURING CONTINUOUS MODE.  THERE WERE ICING CONDITIONS IN WISCONSIN.  PATCHED LEFT WING BOOT.  RT HORIZONTAL STAB BOOT, AND ONE ON VERTICAL STAB BOOT.  OPS CHECKED GOOD.
